Flips for 3-folds and 4-folds
By Alessio Corti. 2007
129 citations recorded by the source corpus.
Subfields: Computational Theory and Mathematics, Geometry and Topology
View Paper: https://www.semanticscholar.org/paper/daa1f8ba573fce29077d7115c9ac08ce2a31552b
Citations in the corpus
- Extension theorems, non-vanishing and the existence of good minimal models (2010, unknown): “See [Fujino07].”
- Existence of log canonical closures (2011, unknown): “Sci. Univ. Tokyo 12 (2005), no. 3, 445-466, [Ambro07] F. Ambro, Non-klt techniques.”
- On existence of log minimal models II (2009, unknown): “is a rational polytope; (4) if KX + B is nef/Z, then for any ∆ ∈ L and for any sequence Xi 99K Xi+1/Zi of KX + ∆-flips/Z which are flops with respect to (X/Z,B) and any extremal curve Γ/Z on Xi, if (KXi +Bi) · Γ > 0, then (KXi + Bi) · Γ > α where Bi is the birational transform of B; (5) assumptions ”